Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

September 12, 2011Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 12, 2011, 3:59 PM EDT for Morris County, New Jersey. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2011, 3:59 PM EDT (19:59 UTC)
Expired
Sep 12, 2011, 5:30 PM EDT
In force
91 min
Issued by
NWS Philadelphia/Mount Holly

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WWUS81 KPHI 121959
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT MON SEP 12 2011

NJZ001-008-122130-
MORRIS NJ-SUSSEX NJ-
359 PM EDT MON SEP 12 2011

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF MORRIS AND SUSSEX 
COUNTIES...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS 
UP TO 40 MPH 2 MILES SOUTHEAST OF NEWTON. THIS STORM IS MOVING 
SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR LAKE MOHAWK 
AROUND 415 PM...STANHOPE...STANHOPE AROUND 420 
PM...HOPATCONG...OGDENSBURG...NETCONG AROUND 425 PM...MOUNT 
ARLINGTON AROUND 440 PM...WHARTON AROUND 455 PM...DOVER AND GREEN 
POND AROUND 505 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO 
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK 
SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A 
THUNDERSTORM APPROACHES.

LAT...LON 4075 7448 4097 7483 4111 7475 4107 7449
      4104 7449 4105 7447 4105 7444 4102 7442
      4101 7432 4099 7431

$$

FORECASTER: GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 12, 3:52 PM EDT, 7 minutes earlier.

Area forecast discussion, Sep 12, 3:52 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT MON SEP 12 2011

.SYNOPSIS...
A WEAK SOMEWHAT WARMER THAN NORMAL AND HUMID WEST SOUTHWEST FLOW
WILL PERSIST INTO WEDNESDAY. A STRONG COLD FRONTAL PASSAGE THURSDAY
WILL BE FOLLOWED BY A REFRESHINGLY COOLER DRIER AIRMASS FOR THE END
OF THE WEEK AS LARGE HIGH PRESSURE MOVES THROUGH THE UPPER GREAT
LAKES.  THAT HIGH SHOULD SPREAD TO OUR NORTH DURING THE WEEKEND
RESULTING IN A COOLER THAN NORMAL NORTHEAST FLOW FOR MOST OF OUR
AREA SATURDAY THROUGH NEXT MONDAY. LOW PRESSURE MAY EVENTUALLY
DEVELOP OFF THE MID ATLANTIC COAST SUNDAY OR MONDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE FOG BURNED OFF EARLY TODAY TO LEAVE US WITH A SUNNY TO PARTLY
SUNNY DAY. A FEW SHOWERS AND TSTMS ARE NOW DEVELOPING JUST TO OUR
WEST. A FEW OF THESE COULD MOVE INTO OUR WESTERN SECTIONS THIS
AFTERNOON AND EVENING. THE UPPER TROUGH IS CURRENTLY CROSSING OUR
REGION AND WILL MOVE OFF TO THE EAST TONIGHT. THIS WILL LESSEN
THE CHANCE FOR ANY SHOWERS/TSTMS LATER TONIGHT. ACTUALLY, ONCE
THE HEATING OF THE DAY IS OVER, THE SHOWER/TSTM ACTIVITY WILL
DIMINISH AND SKIES WILL BECOME MOSTLY CLEAR. WITH LIGHT WINDS,
THERE COULD ONCE AGAIN BE SOME LOCALIZED FOG LATE TONIGHT BUT
IT SHOULD NOT BE WIDESPREAD OR DENSE. LOW TEMPERATURES WILL
RANGE FROM THE MID 50S TO THE MID 60S.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
AS THE UPPER TROUGH MOVES OFF TO THE EAST, A SURFACE COLD FRONT
WILL APPROACH FROM THE WEST. WHATEVER FOG FORMS IN THE PRE-DAWN
HOURS WILL BURN OFF QUICKLY ONCE THE SUN RISES. THAT WILL LEAVE
US WITH A MOSTLY SUNNY DAY. WITH MILD SW WINDS, HIGH TEMPERATURES
WILL RISE INTO THE MID 70S TO MID 80S. SHOWERS AND TSTMS
PRECEDING THE COLD FRONT COULD BEGIN TO MOVE INTO OUR NORTHERN
AND WESTERN AREAS TOWARD EVENING, SO SLIGHT CHANCE POPS WERE
INCLUDED IN THOSE AREAS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
***REFRESHINGLY COOLER AIRMASS TO ARRIVE THURSDAY AND PERSIST
THROUGH AT LEAST SUNDAY***

TUESDAY NIGHT...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE NORTH PORTION OF THE FA...ESPECIALLY BETWEEN 02Z-08Z...THE
REMNANTS OF ANY STRONG TUE AFTERNOON TSTMS MOVING EWD FROM NORTHERN
PA. POSSIBLE PATCHY FOG TOWARD DAWN WEDNESDAY IN A LIGHT HUMID
FLOW WITH REMNANT THUNDERSTORM CIGS CLEARING.

WEDNESDAY...EXPECTING A NICE WARM AND HUMID DAY...USED THE 12Z
NAM/ECMWF MOS-2M TEMPS. NOT EXPECTING MUCH IN THE WAY OF SHOWERS
AND TSTMS EXCEPT POSSIBLY NORTHWEST THIRD AND CONTINUED A SMALL
POP THERE.

WEDNESDAY NIGHT...ANY RESIDUAL GUSTY THUNDERSTORMS THREATENING THE
NW PORTION OF THE FA SHOULD PASS NORTH OF THE AREA. THE COLD
FRONT ITSELF MAY ARRIVE ON OUR DOORSTEP EARLY THURSDAY MORNING
WITH SCT DYING SHOWERS OR SPRINKLES...BUT OVERALL A QUIET NIGHT
ANTICIPATED FOR MOST OF THE AREA. SOMEWHAT UNCOMFORTABLE FOR THIS
TIME OF YEAR.

THURSDAY...A STRONG BUT SLOW MOVING COLD FRONTAL PASSAGE WILL PROBABLY
BE ACCOMPANIED BY SHOWERY MUCH COOLER UNDER RUNNING...MAYBE
FALLING AFTERNOON TEMPS?

THU NIGHT INTO SAT...PROBABLY DRY AND MUCH COOLER WITH BLO NORMAL
TEMPS. SLIGHT CHC OF ISO FROST SUSSEX COUNTY NJ SAT MORNING.
DEL/MD WILL BE ON THE EDGE OF SOUTHERN STREAM MOISTURE AND THE FCST
SKY AND POPS MAY BE TOO LOW.  ALSO...OCEAN EFFECT SKY COVER AND
SPRINKLES MAY DEVELOP IN DEL BUT FOR NOW NOT PLAYING UP THAT ASPECT.
12Z/12 HPC POPS.

SAT-MON...LOW PRES SHOULD FORM OFF THE MID ATLC COAST AND IT MAY BE
VERY SLOW MOVING AS IT EXPANDS ITS AREAL COVERAGE. THERE IS A CHANCE
THAT IT WILL SPREAD SHOWERS WESTWARD BACK INTO OUR CWA AS IT GROWS
LARGER. OTRW GUSTY NE FLOW OF COOL AIR. THE 5C CHILLY 850 AIRMASS
COMBINED WITH 23-25C SHOULD RESULT IN A LARGE WIND TRANSFER PERCENTAGE
OF THE EVENTUAL BL WIND AND THE 15C PLUS SPREAD ON A DECENTLY
LONG NE FETCH COULD RESULT IN OCEAN EFFECT SKYCOVER AND POSSIBLY
SOME SPRINKLES OR SHOWERS...CAPE MAY SOUTHWARD. FOR NOW...DID NOT
PLAY UP THIS ASPECT.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

ONCE THE EARLY MORNING FOG BURNED OFF, VFR CONDITIONS RETURNED TO
THE ENTIRE FORECAST AREA TODAY. SCT TO BKN CU/SC BEGAN TO FORM BY
EARLY AFTERNOON. SCATTERED SHOWERS/TSTMS ARE NOW FORMING JUST TO
OUR WEST. THESE WILL MOVE EAST INTO OUR WESTERN AREAS LATE THIS
AFTERNOON AND EVENING. DON'T EXPECT THEM TO BE WIDESPREAD, BUT IF
THEY HIT ANY OF OUR TAF SITES, LOWER CIGS/VSBYS WILL OCCUR. ONCE
THE DAYTIME HEATING ENDS, THE SHOWER/TSTM ACTIVITY WILL DIMINISH
AND SKIES WILL BECOME MOSTLY CLEAR. WITH LIGHT WINDS, THERE COULD
ONCE AGAIN BE SOME LIGHT FOG IN SOME AREAS DURING THE PRE-DAWN
HOURS. THIS COULD BRIEFLY DROP, MAINLY VSBYS TO MVFR/IFR. THE FOG
WILL BURNING OFF QUICKLY TUESDAY MORNING. THIS WILL LEAVE US WITH
EXCELLENT VFR FLYING CONDITIONS. LIGHT WINDS TONIGHT WILL BECOME
SE 5 TO 10 KT TUESDAY. A COLD FRONT APPROACHING FROM THE WEST
COULD TOUCH OFF SHOWERS/TSTMS LATE IN THE DAY. DON'T EXPECT THEM
TO REACH ANY OF OUR TAF SITES UNTIL THE EVENING HOURS.

OUTLOOK...
OVERALL OUTLOOK AT OR ABOVE AVERAGE CONFIDENCE.

TUESDAY NIGHT...SCT TSTMS POSSIBLE POCONOS AND NNJ 02Z-08Z.
PATCHY IFR LATE NIGHT FOG AND STRATUS VCNTY KRDG KABE.

WEDNESDAY...VFR. CIGS NEAR 5000 IN THE AFTN AND AT NIGHT. ISOLATED
STRONG GUSTY TSTMS POSSIBLE AT NIGHT POCONOS INTO FAR NNJ.

THURSDAY...VFR CIGS.  SCATTERED SHOWERS.

FRIDAY...VFR.

&&

.MARINE...
QUIET CONDITIONS EXIST ON OUR WATERS AND WILL CONTINUE THROUGH
TUESDAY. LIGHT WINDS WILL BECOME SOUTHWEST LATE TODAY OR TONIGHT
AND CONTINUE INTO TUESDAY WITH SPEEDS GENERALLY AROUND 10 KNOTS OR
LESS. SEAS WILL REMAIN BELOW ADVISORY CRITERIA.

OUTLOOK...
SUB ADVISORY CONDITIONS ARE EXPECTED TO LAST INTO THE FIRST PART OF
WEDNESDAY, AFTER WHICH TIME THE MID-WEEK COLD FRONT, THE HIGH
PRESSURE SYSTEM BEHIND IT, AND THE EFFECTS OF TROPICAL CYCLONE MARIA
MAY COMBINE TO GENERATE ADVISORY CONDITIONS THROUGH AT LEAST FRIDAY
ON THE ATLC WATERS.

&&

.TIDES/COASTAL FLOODING...
WITH THE HIGH VOLUME OF WATER MOVING DOWN THE DELAWARE RIVER, WATER
LEVELS ARE CURRENTLY APPROACHING MINOR TIDAL FLOOD HEIGHTS. IT
APPEARS AS IF THEY WILL MAX OUT JUST BELOW FLOOD CRITERIA. WE HAVE
ISSUED A COASTAL FLOOD STATEMENT FOR THIS. THE NEXT HIGH TIDE CYCLE
TONIGHT IS SLIGHTLY HIGHER THAN THIS AFTERNOONS, SO WE WILL CONTINUE
TO MONITOR THE SITUATION FOR THE POSSIBILITY OF MINOR TIDAL FLOODING.

OUTLOOK...
TIDES CONTINUE TO RUN HIGH ALONG THE DELAWARE RIVER. THERE IS A
CHANCE THAT MINOR COASTAL FLOODING EPISODES AT HIGH TIDE THREATEN
MOST OF THIS WEEK AT PHILADELPHIA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG 352
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...DRAG 352
AVIATION...DRAG/RPW 352
MARINE...DRAG/RPW 352
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 12, 3:39 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT MON SEP 12 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016-020>027-PAZ067-
131200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-
339 PM EDT MON SEP 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED THUNDERSTORMS MAY GENERATE GUSTY WINDS LATE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-131200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
339 PM EDT MON SEP 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE MOST LIKELY THURSDAY INTO
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ017>019-PAZ070-071-131200-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
339 PM EDT MON SEP 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WATER LEVELS ON THE DELAWARE RIVER COULD APPROACH MINOR TIDAL
FLOOD HEIGHTS AROUND THE TIME OF HIGH TIDE EARLY TUESDAY
MORNING. THE HIGH TIDE REACHES PHILADELPHIA AROUND 239 AM AND
FURTHER UPSTREAM AT BURLINGTON AND NEWBOLD ONE TO TWO HOURS LATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED THUNDERSTORMS MAY GENERATE GUSTY WINDS LATE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-012-015-PAZ054-055-060>062-068-069-131200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS-
339 PM EDT MON SEP 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SLOW MOVING HEAVY SHOWERS AND THUNDERSTORMS MAY PRODUCE
BRIEF POOR DRAINAGE STREET FLOODING AND/OR SMALL HAIL WITH GUSTY
WINDS TO 40 MPH UNTIL ABOUT 7 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED THUNDERSTORMS MAY GENERATE BRIEF HEAVY RAIN...STRONG GUSTY
WINDS OR SMALL HAIL TUES NIGHT AND AGAIN LATE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 12, 2:15 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
215 PM EDT MON SEP 12 2011

NJZ001-121915-
SUSSEX NJ-
215 PM EDT MON SEP 12 2011

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SUSSEX COUNTY...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL 11 MILES
NORTHWEST OF NEWTON...MOVING EAST SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 4116 7452 4090 7471 4103 7491 4108 7497
      4109 7499 4110 7499 4111 7495 4121 7487
      4122 7488 4125 7485

FORECASTER: GORSE
Special weather statement, Sep 12, 3:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT MON SEP 12 2011

NJZ001-008-122130-
MORRIS NJ-SUSSEX NJ-
359 PM EDT MON SEP 12 2011

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF MORRIS AND SUSSEX
COUNTIES...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
UP TO 40 MPH 2 MILES SOUTHEAST OF NEWTON. THIS STORM IS MOVING
SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR LAKE MOHAWK
AROUND 415 PM...STANHOPE...STANHOPE AROUND 420
PM...HOPATCONG...OGDENSBURG...NETCONG AROUND 425 PM...MOUNT
ARLINGTON AROUND 440 PM...WHARTON AROUND 455 PM...DOVER AND GREEN
POND AROUND 505 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 4075 7448 4097 7483 4111 7475 4107 7449
      4104 7449 4105 7447 4105 7444 4102 7442
      4101 7432 4099 7431

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 10:44 PM EDTAreal Flood AdvisoryPHISalem107 min
Sep 11, 10:52 PM EDTSpecial Weather StatementPHIMercer83 min
Sep 11, 11:02 PM EDTAreal Flood AdvisoryPHISalem103 min
Sep 11, 11:05 PM EDTSpecial Weather StatementPHISalem85 min
Sep 11, 11:10 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem65 min
Sep 11, 11:15 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean60 min
Sep 12, 12:17 AM EDTSpecial Weather StatementPHIOcean58 min
Sep 12, 12:24 AM EDTSevere Thunderstorm WarningPHIOcean66 min
Sep 12, 12:34 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem56 min
Sep 12, 1:29 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Cumberland, Ocean61 min
Sep 12, 1:33 AM EDTSpecial Marine WarningPHI117 min
Sep 12, 11:05 AM EDTCoastal Flood StatementPHIBurlington, Camden, Gloucester6 hr
Sep 12, 2:15 PM EDTSpecial Weather StatementPHISussex60 min
Sep 11, 8:19 PM EDTFlash Flood WarningPHIBerks3 hr
Sep 11, 8:46 PM EDTAreal Flood AdvisoryPHIChester3 hr
Sep 11, 9:00 PM EDTFlash Flood WarningPHIChester3 hr
Sep 11, 9:14 PM EDTFlash Flood WarningPHIBerks, Chester, Montgomery110 min
Sep 11, 9:14 PM EDTSpecial Weather StatementPHIBerks, Chester, Lehigh, Montgomery61 min
Sep 11, 9:24 PM EDTSevere Thunderstorm WarningPHIChester51 min
Sep 11, 9:34 PM EDTSpecial Weather StatementPHIPhiladelphia41 min
Sep 11, 9:54 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery51 min
Sep 11, 9:56 PM EDTFlash Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Sep 11, 10:25 PM EDTSpecial Weather StatementPHIPhiladelphia65 min
Sep 11, 10:29 PM EDTSevere Thunderstorm WarningPHIChester, Delaware46 min
Sep 11, 10:08 PM EDTSpecial Weather StatementPHICecil67 min
Sep 12, 12:46 AM EDTSpecial Weather StatementPHIKent59 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.